Pacific Journal of Mathematics

Groups which have a faithful representation of degree less than $(p-1/2)$.

Walter Feit and John G. Thompson

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1257-1262.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036911

Mathematical Reviews number (MathSciNet)
MR0133373

Zentralblatt MATH identifier
0104.25103

Subjects
Primary: 20.80

Citation

Feit, Walter; Thompson, John G. Groups which have a faithful representation of degree less than $(p-1/2)$. Pacific J. Math. 11 (1961), no. 4, 1257--1262. https://projecteuclid.org/euclid.pjm/1103036911


Export citation

References

  • [1] H. F. Blichfeldt, On the order of linear homogeneous groups, Trans. Amer. Math. Soc, 4 (1903), 387-397.
  • [2] R. Brauer, On groups whose order contains a prime number to the first power II, Amer. J. of Math., 64 (1942), 421-440.
  • [3] M. Hall, The Theory of Groups, The MacMillan Company, New York, 1959.
  • [4] N. Ito, On a theorem of H. F. Blichfeldt,Nagoya Math. J., 5 (1954), 75-77.